... this time while on it. I just went and got my shot earlier this month and know I'm bleeding its not enough to fill a pad up..could I be pregnant or could it just be the same thing I've done in the past. I don't know why I'm scared this time
You did the right thing by bringing your most recent shot forward.
Having your next couple of shots at 8/9 week intervals, rather than 12 wks, should resolve the problem. However, if I were you, I'd want to ensure my cervical smear/PAP test was up to date, & have a check-up with my Doctor, to rule out other medical reasons for the bleeding.
I had the same thing happen after years of being on Depo. It is advisable to have a break from Depo every few years, to prevent unwanted side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Nov 2013 • 2 answers
Updated 24 Jan 2014 • 2 answers
Updated 21 Sep 2015 • 1 answer
Updated 31 Aug 2016 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Updated 3 Nov 2017 • 1 answer